# SDR DALA2020122704271

- Difficulty date: December 24, 2020
- Submitted: December 27, 2020
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 86,217 hours, 38,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND A CRACK INDICATION RT BS1640 LOWER HOLES AT S-14R INTERCOSTAL.  REPARIED PER ERA 588944-14.
